# SDR QXEA2024011600011

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 691 hours, 533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 662QXLFFWD
- Condition: Unknown
- Location: Zone 200
- Part time: 685 hours, 527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS #1 AND #3 FROM FRONT END ARE CONTINUOUSLY LIT, WHETHER SYSTEM IS ARMED OR OFF. WHEN PA IS USED THE FOR MENTIONED EMERGENCY LIGHTS "FLICKER". REMOVED FROM SERVICE. FAULT CODE 33500003UT1 LOGGED IN MTX MSG HISTORY. C/W E175 FIM TASK 33-50-00-810-803-A STEPS 1 THRU 7.E. NO HELP. R&R GENERIC I/O MODULE (MAU 2 MOD 9/10) NO HELP, A/C REMAINS CAT 3 CAPABLE, FLT DECK PLACARD CARD READS CAT 3, MTX CONTROL NOTIED. TROUBLESHOOTING PERFORMED, AND REPLACEMENT OF ELPU #2. REF W/O 337679 TASKCARD E-33-0064 FOR REPAIR OF WIRE DISCREPANCY FOUND AT ELECTRICAL CONNECTOR P0361. OPS CHECK GOOD. EMERGENCY LIGHTS WORK APPROPRIATELY AND DO NOT FLICKER WHEN PA IS USED. RETURNED TO SERVICE.
